# SDR AALA202302094419

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A300*
- Aircraft serial: 5763
- Aircraft time: 29,581 hours, 12,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-10-00.
